MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE RF 2 PROBES AARDVARK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279251101
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the tip (ceramic portion) was broken.There was no remaining fragment in the patient body.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: the tip (ceramic portion) was broken.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause of this issue could be attributed to excessive force applied by the user, coupled with inadequate suction during use.It is possible that the unit came into contact with another hard object or device during surgery or while the probe was being inserted or removed in an obstructed passageway, which could result in insulation damage.The device was returned without its original packaging, and there was no lot number marked on the product.As a result, we could not match the lot number on the complaint record (b)(4) with the returned product.However, the reported failure mode is consistent with the issues observed in the device returned for this event.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
RF 2 PROBES AARDVARK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22180821
Report Number0002936485-2025-00529
Device Sequence Number12862289
Product Code GEI
UDI-Device Identifier07613327056884
UDI-Public07613327056884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279251101
Device Lot Number24256AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown